| Model Number |
LOGIC CR TIB INSERT SLOPE ++, SZ 2.5, 11 MM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/22/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products.Logic cr femoral cem, left sz 2.5 (cat# 02-010-03-0225 / serial# 4426952).Lgc tibial fit tray cem sz 2.5f / 1.5t (cat# 02-012-45-2515 / serial #: 4444809).Three peg patella 32mm (cat# 200-02-32 / serial #: 4491019).Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
As reported by legal brief, patient's initial total knee arthroplasty was performed on (b)(6) 2016.Patient's is scheduled to undergo revision total knee arthroplasty on (b)(6) 2022 due to claims of premature failure of her exactech optetrak total knee device.
Additional Manufacturer Narrative
As reported by legal brief, patient's initial total knee arthroplasty was performed on (b)(6) 2016.Patient is scheduled to undergo revision total knee arthroplasty on (b)(6) 2022.Due to claims of premature failure of her exactech optetrak total knee device.No additional information available.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent proposed revision cannot be conclusively determined; no reason was given.These devices are used for treatment not diagnosis.